Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 86, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 5, 2015, 5:24 PM MDT for Logan County, Morgan County, Washington County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2015, 5:24 PM MDT (23:24 UTC)
- Expired
- Jun 5, 2015, 6:03 PM MDT
- In force
- 39 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Logan County, CO, Morgan County, CO, Washington County, CO
The radar
The Denver radar (KFTG), 112 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 1:09 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.4 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 356 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
074
WUUS55 KBOU 052324
SVRBOU
COC075-087-121-060015-
/O.NEW.KBOU.SV.W.0086.150605T2324Z-150606T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
524 PM MDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MORGAN COUNTY IN NORTHEASTERN COLORADO...
SOUTHWESTERN LOGAN COUNTY IN NORTHEASTERN COLORADO...
NORTH CENTRAL WASHINGTON COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 615 PM MDT
* AT 523 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF MIDWAY...OR 7 MILES WEST OF AKRON...MOVING NORTH AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS COULD BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
AKRON...BRUSH...MERINO...HILLROSE...ATWOOD...MIDWAY...GARY...SNYDER
AND PREWITT RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL WILL DEVELOP WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 4009 10322 4006 10364 4051 10362 4056 10320
TIME...MOT...LOC 2323Z 170DEG 35KT 4016 10335
HAIL...1.75IN
WIND...60MPH
$$
DANKERS2 follow-up statements
588
WWUS55 KBOU 052350
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
550 PM MDT FRI JUN 5 2015
COC075-087-121-060015-
/O.CON.KBOU.SV.W.0086.000000T0000Z-150606T0015Z/
MORGAN CO-LOGAN CO-WASHINGTON CO-
550 PM MDT FRI JUN 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EASTERN MORGAN...SOUTHWESTERN LOGAN AND NORTH CENTRAL WASHINGTON
COUNTIES...
AT 548 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF MIDWAY...OR 11 MILES NORTHWEST OF AKRON...MOVING NORTH AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS COULD BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
AKRON...BRUSH...MERINO...HILLROSE...ATWOOD...MIDWAY...GARY...SNYDER
AND PREWITT RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 4009 10322 4006 10364 4051 10362 4056 10320
TIME...MOT...LOC 2348Z 174DEG 29KT 4030 10333
HAIL...1.75IN
WIND...60MPH
$$
DANKERS852
WWUS55 KBOU 060003
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
603 PM MDT FRI JUN 5 2015
COC075-087-121-060011-
/O.CAN.KBOU.SV.W.0086.000000T0000Z-150606T0015Z/
MORGAN CO-LOGAN CO-WASHINGTON CO-
603 PM MDT FRI JUN 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORGAN...SOUTHWESTERN
LOGAN AND NORTH CENTRAL WASHINGTON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER...
HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
SCATTERED THUNDERSTORMS WILL REMAIN OVER NORTHWESTERN WASHINGTON
COUNTY THROUGH 630 PM MDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 4009 10322 4006 10364 4051 10362 4056 10320
TIME...MOT...LOC 2359Z 170DEG 35KT 4043 10336
$$
DANKERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 4:22 PM MDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 5, 4:22 PM MDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 422 PM MDT FRI JUN 5 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 422 PM MDT FRI JUN 5 2015 A VERY MOIST AIRMASS HAS PUSHED OVER THE STATE TODAY...WITH PRECIPITABLE WATER VALUES AROUND AN INCH...ABOVE THE 90TH PERCENTILE FOR THIS TIME OF YEAR. STORMS THAT BEGAN LATE THIS MORNING AND ARE CONTINUING THIS AFTERNOON ARE BEING VERY EFFICIENT RAIN PRODUCERS IN THIS ENVIRONMENT...WITH RAIN RATES OF AN INCH OR MORE IN LESS THAN 20 MINUTES. THESE STORMS ARE LUCKILY MOVING AT A QUICK PACE...AROUND 15 TO 25 MPH TO THE NORTHEAST. WITH SUCH SATURATED SOILS FROM YESTERDAY AND FROM SEVERAL WEEKS BEFORE...IT DOES NOT TAKE MUCH RAIN TO CAUSE PROBLEMS. HAVE KEPT THE FLASH FLOOD WATCH OUT FOR THE ORIGINAL AREA OVER THE PLAINS AND ADDED IN THE REST OF THE EASTERN COUNTIES AS STORMS ARE EXPECTED TO PUSH EAST THROUGH THE NIGHT. WILL CONTINUE THE THREAT OF SEVERE STORMS THROUGH THIS EVENING WITH GOOD SHEAR AND CAPE VALUES STILL...WILL LIKELY TRANSITION FROM A SEVERE THREAT TO FLOODING THREAT LATER TONIGHT. SOME HIGH RESOLUTION MODELS ARE HINTING AT GOOD OUTFLOW FROM STORMS OVER THE EASTERN PLAINS TO PUSH BACK WEST THIS EVENING TO INCREASE THUNDERSTORMS COVERAGE OVER THE NORTHERN FRONT RANGE URBAN CORRIDOR AFTER 6PM. IF THESE EASTERLY OUTFLOW WINDS CONTINUE...THIS COULD AGAIN SUSTAIN THE STORMS PAST MIDNIGHT ALONG THE FRONT RANGE CORRIDOR...BUT FOR NOW AM LOOKING FOR CLEARING WITH PATCHY FOG FORMING OVER THE PLAINS. SOUTHWESTERLY FLOW ALOFT WILL CONTINUE TOMORROW WITH SLIGHTLY WARMER AIR ADVECTING IN IN MID AND UPPER LEVELS. THIS WILL LIKELY CAUSE SLIGHTLY LOWER CAPE TOMORROW. WILL STILL HAVE PLENTY OF MOISTURE TO WORK WITH HOWEVER...SO SHOULD SEE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS BY LATE AFTERNOON...WITH LESS SEVERE POTENTIAL. TEMPERATURES WILL BE A COUPLE DEGREES WARMER EXCEPT IN THE NORTHERN MOUNTAINS WHERE AS THE UPPER TROUGH MOVES SLIGHTLY CLOSER...COOLER AIR STARTS SPREADING IN. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 422 PM MDT FRI JUN 5 2015 WEAK COLD FRONT PUSHES IN SATURDAY NIGHT WHICH MAY HELP PROLONG CONVECTION...IT WILL BE A LITTLE COOLER BUT WILL HOLD THE MOISTURE IN AND PROVIDE A SOURCE OF CONVERGENCE. WE MAY TRANSITION FROM A FAVORABLE STRONG/SEVERE THUNDERSTORM ENVIRONMENT INTO A MORE WIDESPREAD RAIN DURING THE NIGHT INTO SUNDAY MORNING. AT THIS POINT THE FORCING FOR WIDESPREAD RAIN LOOKS WEAK SO AMOUNTS MIGHT BE LIGHT...BUT THIS IS A VERY FAVORABLE ENVIRONMENT FOR WHATEVER LIFT THERE IS SO WE WILL NEED TO WATCH THIS. STILL LOOKING LIKE MORE LIFT WITH BETTER MOISTURE AGAIN LATER SUNDAY...PROBABLY MORE OF A HEAVY RAIN ENVIRONMENT BUT ENOUGH CAPE/SHEAR FOR A SEVERE THREAT AS WELL. I DID RAISE POPS AND QPF SATURDAY NIGHT THROUGH SUNDAY NIGHT. MONDAY LOOKS LIKE A TRANSITION DAY...STILL SOME MOISTURE AROUND AND SOME SHEAR. PLANNING ON LESS ACTIVITY WITH A LOWER SEVERE/HEAVY RAIN THREAT. TUESDAY AND WEDNESDAY WE WILL BE UNDER RIDGING AND SHOULD BE DRIER. STILL SOME CONVECTION BUT LESS AND SEVERE/FLOODING THREATS BACK MORE TOWARD NORMAL JUNE LEVELS. HINTS OF A TREND BACK TOWARD WETTER CONDITIONS TOWARD THE END OF THE WEEK BUT SOME DISCREPANCIES ABOUT THE DETAILS. FOR NOW THE MODEL CONSENSUS IS GOOD...I BUMPED UP POPS A LITTLE DUE TO THE SOIL MOISTURE TO KEEP SLIGHT CHANCES OVER A LARGER AREA. && .AVIATION...(FOR THE TAFS THROUGH 00Z SATURDAY LATE AFTERNOON) ISSUED AT 422 PM MDT FRI JUN 5 2015 SHOWERS AND THUNDERSTORMS WILL CONTINUE PUSHING SOUTHWEST TO NORTHEAST THIS AFTERNOON AND THIS EVENING. LOOKS LIKE THEY WILL STAY MAINLY OVER THE SOUTHERN AREA AIRPORTS THROUGH 00Z...THEN A BETTER CHANCE TO SEE MORE OF THEM OVER THE NORTHERN URBAN CORRIDOR AFTER 00Z. ISOLATED SEVERE THUNDERSTORMS ARE STILL EXPECTED WITH LARGE HAIL...WIND GUSTS TO 50 KNOTS...AND A POSSIBLE TORNADO. EXPECT VFR CONDITIONS EXCEPT MVFR CONDITIONS ASSOCIATED WITH THE STORMS. KRIEDERMAN OVERALL EASTERLY TO SOUTHEASTERLY WINDS WILL CONTINUE TODAY BUT ARE BEING MODIFIED GREATLY BY THUNDERSTORMS. EXPECTING MORE OF A DIURNAL SET UP TO OCCUR TONIGHT...WITH A SLIGHT CHANCE OF A DENVER CYCLONE SETTING UP. LOWER CLOUDS ASSOCIATED WITH EVENING CONVECTION SHOULD EVENTUALLY BREAK UP TOWARD 06Z WITH LIGHT DOWNSLOPE FLOW DEVELOPING. HOWEVER...IF THE WEAK DENVER CYCLONE DOES REDEVELOP THEN POTENTIAL FOR MORE FOG AFTER 09Z...WITH POTENTIAL IFR CONDITIONS. LOOK FOR SCATTERED STORMS TO ONCE AGAIN REDEVELOP TOMORROW AFTERNOON. && .HYDROLOGY... ISSUED AT 422 PM MDT FRI JUN 5 2015 FLOOD WARNINGS CONTINUE ALONG THE CACHE LA POUDRE NEAR GREELEY AND THE SOUTH PLATTE FROM HENDERSON DOWNSTREAM TO KERSEY AS WATER CONTINUES DRAINING FROM LAST NIGHTS STORMS OVER ALREADY SWOLLEN RIVERS. A FEW ADVISORIES EXIST AS WELL OVER SOUTH BOULDER CREEK NEAR ELDORADO SPRINGS AND THE CACHE LA POUDRE NEAR THE CANYON MOUTH FOR THE SAME REASON. TODAYS STORMS HAVE BEEN VERY GOOD PRECIPITATION PRODUCERS WITH REPORTS OF RAINFALL RATES OF AN INCH OR MORE LESS THAN 20 MINUTES OUT OF THE STRONGER STORMS. THESE HAVE MOSTLY BEEN OCCURRING OVER THE SOUTHERN PART OF THE FORECAST AREA...BUT EXPECTING TO SEE MORE PUSH NORTH ALONG THE NORTHERN FRONT RANGE AS WELL TONIGHT. HAVE CONTINUED AND EXPANDED THE FLASH FLOOD WATCH TO ALL OF THE PLAINS FOR THE EXPECTED STORMS THROUGH THE NIGHT. WITH SUCH SATURATED SOILS ACROSS THE AREA...ANY HEAVY RAINFALL FROM TONIGHTS EXPECTED STORMS CAN CAUSE PROBLEMS QUICKLY. THERE WILL BE SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY NIGHT. IN GENERAL THE RAINFALL WILL BE LIGHT TO MODERATE...BUT THERE IS STILL SOME THREAT OF FLASH FLOODING ESPECIALLY SATURDAY EVENING AND AGAIN SUNDAY AFTERNOON INTO EARLY EVENING. IT WILL BE DRIER WITH A MUCH LOWER THREAT LEVEL FOR MONDAY THROUGH WEDNESDAY...THEN MOISTURE WILL LIKELY INCREASE AGAIN IN THE LATER PART OF THE WEEK. && .BOU WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR COZ035-036- 038>051. && SHORT TERM...KRIEDERMAN LONG TERM...GIMMESTAD AVIATION...KRIEDERMAN HYDROLOGY...KRIEDERMAN/GIMMESTAD
Hazardous weather outlook, Jun 5, 11:01 AM MDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1101 AM MDT FRI JUN 5 2015 COZ030>051-060515- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1101 AM MDT FRI JUN 5 2015 ...MORE SEVERE THUNDERSTORMS AND FLASH FLOODING EXPECTED TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS HAVE ALREADY DEVELOPED IN AND NEAR THE MOUNTAINS. STRONGER AND SOME SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING HOURS. DAYTIME HEATING WILL COMBINE WITH ABUNDANT LOW LEVEL MOISTURE TO DESTABILIZE THE ATMOSPHERE CONSIDERABLY BY AFTERNOON. AT THE SAME TIME...WIND SHEAR WILL BE INCREASING WITH THE APPROACH OF AN UPPER LEVEL DISTURBANCE. SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES. HEAVY RAINFALL CAN ALSO BE EXPECTED FROM THESE STORMS...WITH 1 TO 2 INCHES IN LESS THAN AN HOUR. GIVEN THE RECENT RAINFALL AND SATURATED SOILS...HEAVY RUNOFF AND FLASH FLOODING WILL BE POSSIBLE IN THE STRONGER STORMS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE FRONT RANGE FOOTHILLS...I-25 URBAN CORRIDOR...AND PALMER DIVIDE AREA EASTWARD THROUGH LIMON. RIVERS AND STREAMS WILL CONTINUE TO RUN HIGH WITH SNOWMELT AND RAINFALL RUNOFF. PEOPLE LIVING ALONG STREAMS SHOULD BE PREPARED TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR WARNINGS ARE ISSUED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE SCATTERED LATE DAY SHOWERS AND THUNDERSTORMS SATURDAY AND SUNDAY AS PLENTIFUL MOISTURE REMAINS OVER THE FORECAST AREA. THE THREAT OF SEVERE THUNDERSTORMS AND FLASH FLOODING WILL CONTINUE. MONDAY THROUGH WEDNESDAY WILL BE DRIER...BUT THERE WILL STILL BE A FEW THUNDERSTORMS WITH A LOW THREAT OF SEVERE WEATHER. THERE MAY BE AN INCREASE IN THUNDERSTORMS AGAIN LATE IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED BY 1 PM. KRIEDERMAN/GIMMESTAD
In the hours before
Local storm report, Jun 5, 1:30 PM MDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
130 PM MDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM HAIL 1 E PARKER 39.51N 104.75W
06/05/2015 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0100 PM HAIL 1 S PARKER 39.50N 104.76W
06/05/2015 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jun 5, 2:26 PM MDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
226 PM MDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM HAIL PONDEROSA PARK 39.40N 104.64W
06/05/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0109 PM HAIL 1 E PARKER 39.51N 104.75W
06/05/2015 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0100 PM HAIL 1 S PARKER 39.50N 104.76W
06/05/2015 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jun 5, 3:27 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
327 PM MDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL 3 SW STRASBURG 39.70N 104.34W
06/05/2015 M1.00 INCH ARAPAHOE CO STORM CHASER
0226 PM HAIL PONDEROSA PARK 39.40N 104.64W
06/05/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0109 PM HAIL 1 E PARKER 39.51N 104.75W
06/05/2015 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0100 PM HAIL 1 S PARKER 39.50N 104.76W
06/05/2015 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jun 5, 4:09 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
409 PM MDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL 2 NNW THURMAN 39.62N 103.23W
06/05/2015 M0.88 INCH WASHINGTON CO EMERGENCY MNGR
0324 PM HAIL 3 SW STRASBURG 39.70N 104.34W
06/05/2015 M1.00 INCH ARAPAHOE CO STORM CHASER
0226 PM HAIL PONDEROSA PARK 39.40N 104.64W
06/05/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0109 PM HAIL 1 E PARKER 39.51N 104.75W
06/05/2015 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0100 PM HAIL 1 S PARKER 39.50N 104.76W
06/05/2015 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jun 5, 5:16 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
516 PM MDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 5 ENE SHAMROCK 39.92N 103.73W
06/05/2015 M1.75 INCH ADAMS CO STORM CHASER
0501 PM TORNADO 4 SSW ARICKAREE SCHOOL 39.69N 103.06W
06/05/2015 WASHINGTON CO STORM CHASER
LARGE CONE TORNADO ON GROUND PERSISTED FOR 7 MINUTES
BEFORE BECOMING RAIN WRAPPED.
0408 PM HAIL 2 NNW THURMAN 39.62N 103.23W
06/05/2015 M0.88 INCH WASHINGTON CO EMERGENCY MNGR
0324 PM HAIL 3 SW STRASBURG 39.70N 104.34W
06/05/2015 M1.00 INCH ARAPAHOE CO STORM CHASER
0226 PM HAIL PONDEROSA PARK 39.40N 104.64W
06/05/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0109 PM HAIL 1 E PARKER 39.51N 104.75W
06/05/2015 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0100 PM HAIL 1 S PARKER 39.50N 104.76W
06/05/2015 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
&&
KFREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:11 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Larimer, Weld | 34 min |
| Jun 4, 6:26 PM MDT | Tornado Warning | BOU | Elbert | 34 min |
| Jun 4, 6:32 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 28 min |
| Jun 4, 6:37 PM MDT | Tornado Warning | BOU | Boulder | 23 min |
| Jun 4, 6:38 PM MDT | Tornado Warning | BOU | Boulder, Larimer, Weld | 22 min |
| Jun 4, 6:58 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 32 min |
| Jun 4, 7:03 PM MDT | Tornado Warning | BOU | Boulder, Larimer | 27 min |
| Jun 4, 7:15 PM MDT | Flash Flood Warning | BOU | Boulder, Larimer, Weld | 3 hr |
| Jun 4, 7:30 PM MDT | Tornado Warning | BOU | Elbert | 30 min |
| Jun 4, 7:54 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 51 min |
| Jun 4, 8:40 PM MDT | River Flood Advisory | BOU | Boulder | 6 hr |
| Jun 4, 8:49 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 26 min |
| Jun 4, 9:13 PM MDT | Areal Flood Warning | BOU | Boulder, Larimer, Weld | 12 hr |
| Jun 4, 9:17 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Weld | 43 min |
| Jun 4, 9:19 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 26 min |
| Jun 4, 9:42 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Broomfield, Denver, Jefferson | 33 min |
| Jun 4, 9:47 PM MDT | Areal Flood Advisory | BOU | Adams, Denver, Jefferson | 3 hr |
| Jun 4, 9:58 PM MDT | Flash Flood Warning | BOU | Boulder, Larimer | 6 hr |
| Jun 4, 10:39 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 22 min |
| Jun 4, 11:00 PM MDT | Severe Thunderstorm Warning | BOU | Denver, Jefferson | 30 min |
| Jun 4, 11:16 PM MDT | Areal Flood Advisory | BOU | Denver, Jefferson | 3 hr |
| Jun 5, 12:42 AM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Jefferson | 33 min |
| Jun 5, 12:48 AM MDT | Areal Flood Advisory | BOU | Adams, Denver, Jefferson | 117 min |
| Jun 5, 12:52 AM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 23 min |
| Jun 5, 1:09 AM MDT | Severe Thunderstorm Warning | BOU | Elbert | 36 min |
| Jun 5, 1:45 AM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 30 min |
| Jun 5, 2:02 AM MDT | Severe Thunderstorm Warning | BOU | Elbert | 28 min |
| Jun 5, 2:21 AM MDT | Areal Flood Advisory | BOU | Arapahoe, Elbert, Lincoln, Washington | 3 hr |
| Jun 5, 2:26 AM MDT | Tornado Warning | BOU | Elbert | 34 min |
| Jun 5, 3:03 AM MDT | Flash Flood Warning | BOU | Elbert, Lincoln | 3 hr |
| Jun 5, 4:27 AM MDT | Flash Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 13 more | 18 hr |
| Jun 5, 6:12 AM MDT | River Flood Warning | BOU | Adams | 38 hr |
| Jun 5, 9:10 AM MDT | River Flood Warning | BOU | Morgan | 11 days |
| Jun 5, 9:10 AM MDT | River Flood Warning | BOU | Logan, Morgan, Washington | 4 days |
| Jun 5, 12:52 PM MDT | Tornado Warning | BOU | Arapahoe, Douglas | 23 min |
| Jun 5, 1:08 PM MDT | Tornado Warning | BOU | Arapahoe, Douglas, Elbert | 37 min |
| Jun 5, 1:25 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Douglas | 3 hr |
| Jun 5, 1:48 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 42 min |
| Jun 5, 2:17 PM MDT | Tornado Warning | BOU | Arapahoe, Douglas, Elbert | 43 min |
| Jun 5, 3:04 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 26 min |
| Jun 5, 3:27 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 33 min |
| Jun 5, 3:41 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln, Washington | 49 min |
| Jun 5, 4:03 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan | 42 min |
| Jun 5, 4:21 PM MDT | River Flood Warning | BOU | Boulder | 65 hr |
| Jun 5, 4:31 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 29 min |
| Jun 5, 4:34 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln, Washington | 26 min |
| Jun 5, 4:36 PM MDT | Areal Flood Advisory | BOU | Lincoln, Washington | 3 hr |
| Jun 5, 4:44 PM MDT | Tornado Warning | BOU | Washington | 31 min |
| Jun 5, 4:58 PM MDT | Tornado Warning | BOU | Adams, Washington | 32 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.